# SDR ASAA2022012737289

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 49,160 hours, 14,454 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT R2 WINDOW OVERHEAT LIGHT ILLUMINATED, RAN QRH AND LIGHT EXTINGUISHED. GROUNDED - YES. PERFOMED WINDOW HEAT CONTROL TEST PER B737-800 AMM TASK 30-41-11-710-801 TEST OK.
